# SDR SWAA2025061669212

- Difficulty date: May 9, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 62,598 hours, 37,735 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WTB PANEL 191FL IS DELAMINATED LH WTB PANEL 191FL IS DELAMINATED (REPAIRABLE)<[01] C/W;[02] COMPLIED WITH INSPECTION;[03] COMPLIED WITH INSPECTION
